# SDR AALA20120618012

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 68,706 hours, 35,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CUSP UNDER HORSE COLLAR DOUBLER AT STATION 845 RIGHT.  INSTALLED DOUBLER AND COLLAR PER AARD 53-20-00-16.
